# SDR SWIA202409160833

- Difficulty date: August 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON (AFT) STGR 24R BETWEEN FS 349 - FS 364. (HN00179622)     (C-CHECK RO 9/15/2024)    REMOVED AND REPLACED STGR 24R SECTION BETWEEN FS333.00 AND FS371.5 AT PREVIOUS REPAIR SPLICE. REF. BOMBARDIER DRAWING SH690-31350 REV M, CRJ900 SRM 53-00-03-201-001-A02 FIGURE 53-00-03-995-806 SHEET 6 AND SRM 51-42-06-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
